# SDR CA100526005

- Difficulty date: May 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Found FBA-2C1
- Aircraft time: 3,547 hours
- Engine: Lyc IO540L1A5
- Propeller: Hartzl HCC3YR
- System (JASC): 3210 · Main Landing Gear
- Part: Tie Bolt
- Part number: U369
- Condition: Bent
- Location: Mlg
- Part time: 317 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR TIE BOLT WAS REPLACED AFTER IT FAILED ON LANDING IN EARLY 2009 WITH NEW AND IMPROVED VERSION IAW SB -32-08 LATEST REV.   DURING A 100 HR INSP, IT WAS OBSERVED THAT THE RT TIE BOLT (PN U369) WAS BENT.  THE ACFT WAS REMOVED FROM WHEEL GEAR AND INSTALLED ON FLOATS FOR THE SUMMER SEASON.  THE OPERATOR USES WHEEL SKIS IN THE WINTER ON ROUGH TERRAIN.  ON DISSASSEMBLY OF THE LANDING GEAR MINOR DAMAGE WAS ALSO FOUND ON THE PUCK SEPARATOR PLATES (PN U361).
